MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD INTRA-ABDOMINAL PRESSURE MONITORING DEVICE; INTRAABDOMINAL PRESSURE MONITORING KIT

C.R. BARD, INC. (COVINGTON) -1018233 BARD INTRA-ABDOMINAL PRESSURE MONITORING DEVICE; INTRAABDOMINAL PRESSURE MONITORING KIT
Model Number IAP001
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that when attempted to place a urinary catheter with intraabdominal pressure monitoring device, the connection where the 2 devices connect, kept coming apart.The user put a microclave on the end of the connection, since the patient did need the monitoring.
 
Additional Manufacturer Narrative
The reported event was unconfirmed because the reported failure could not be reproduced.The reported failure is considered within specification as the reported failure could not be reproduced.The product was used for treatment.The product had not caused the reported failure.Visual evaluation of the returned sample noted one opened (without original packaging), used iap kit connected to a meter bag.Visual inspection of the sample noted no obvious visible defects.When the tubing was flushed with methylene blue solution (3 drops 1% aq methylene blue per 100ml distilled water), it leaked at the sample port at the connection between the interface of the sample port of the drain bag and the valve port of the iap.No leakage was noted between the tubing and the valve port of the iap was noted.No root cause could be found because the reported event was unconfirmed.A dhr review was not required as the investigation was unconfirmed.As the reported event is unconfirmed a risk review or labeling review is not required.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.
 
Event or Problem Description
It was reported that when attempted to place a urinary catheter with intraabdominal pressure monitoring device, the connection where the 2 devices connect, kept coming apart.The user put a microclave on the end of the connection, since the patient did need the monitoring.Reported catalog numbers were nger3336, nger3337, nger0722.Per follow up via email on 23feb2021, the only problem reported was the connection between the urine meter tubing and the intra-abdominal tubing.

Brand Name
BARD INTRA-ABDOMINAL PRESSURE MONITORING DEVICE
Common Device Name
INTRAABDOMINAL PRESSURE MONITORING KIT
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key11236764
Report Number1018233-2021-00159
Device Sequence Number17178548
Product Code PHU
UDI-Device Identifier00801741121098
UDI-Public(01)00801741121098
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K070201
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model NumberIAP001
Device Catalogue NumberIAP001
Device Lot NumberNGER0722
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2021
Initial Date Received by Manufacturer 01/05/2021
Supplement Date Received by Manufacturer07/22/2021
Initial Report FDA Received Date01/27/2021
Supplement Report FDA Received Date08/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;